# SDR 20010201SG009

- Difficulty date: December 21, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 240863
- Condition: Leaking
- Location: Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

FLT 523 - KMIA-SVMC, DURING CLIMB AIRCRAFT HAD A RAPID LOSS OF ''A'' SYSTEM QUANTITY.  AIRCRAFT DUMPED FUEL (18,000 LBS) AND RETURNED TO KMIA.  ON GROUND MAINTENANCE FOUND FLAP HYDRAULIC MOTOR LEAKING.  MOTOR WAS REPLACED IAW 27-51-62.  AIRCRAFT WAS RETURNED INTO SERVICE.  (M)
